# SDR AALA20160222007

- Difficulty date: February 16, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 70,836 hours, 37,998 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CLIMB SLIGHT SMELL & HAZE NOTICED.  RECIRCULATION FAN & ENG HEAT TURNED OFF.  SMELL & HAZE DISSIPATED.  AT TOP OF DESCENT RECIRCULATION FAN TURNED BACK ON & SMELL REOCCURRED.  FOUND BAD SEAL ON APU OIL CAP.  R & R SEAL & ACCOMPLISHED PACK BURN IAW MCM 21-96-01, MCM 21-92-12, & AMM 21-20-02.  GND OPERATIONAL CHECKED GOOD.
